MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® TEMPERATURE SENSING FOLEY CATHETER
Model Number A119418M
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the temperature sensing foley catheter was not functioning properly.Reportedly, the catheter was reporting low temperatures.Additional information was received via email on (b)(6) 2019 from (b)(6) who reported that "upon placement or very shortly thereafter, temperature readings would be very low or fall to very low level.Physical correlation was completed which verified incorrect values.".
 
Additional Manufacturer Narrative
The reported event was inconclusive due to an incorrect sample being returned.A microez microintroducer was returned instead of a foley temp sensing catheter.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿visually inspect the product for ay imperfections or surface deterioration prior to use." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the temperature sensing foley catheter was not functioning properly.Reportedly, the catheter was reporting low temperatures.Additional information was received via email on 8-jan-2019 from brian pratt who reported that "upon placement or very shortly thereafter, temperature readings would be very low or fall to very low level.Physical correlation was completed which verified incorrect values.".

Brand Name
BARDEX® LUBRICATH® TEMPERATURE SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8242658
Report Number1018233-2019-00227
Device Sequence Number11161301
Product Code EZC
UDI-Device Identifier00801741073717
UDI-Public(01)00801741073717
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA119418M
Device Catalogue Number119418M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1